Translator Disclaimer
October, 2011 An explicit dimension formula for Siegel cusp forms with respect to the non-split symplectic groups
Hidetaka KITAYAMA
J. Math. Soc. Japan 63(4): 1263-1310 (October, 2011). DOI: 10.2969/jmsj/06341263

Abstract

We give an explicit dimension formula for the spaces of vector valued Siegel cusp forms of degree two with respect to a certain kind of arithmetic subgroups of the non-split Q-forms of Sp(2,R).

Citation

Download Citation

Hidetaka KITAYAMA. "An explicit dimension formula for Siegel cusp forms with respect to the non-split symplectic groups." J. Math. Soc. Japan 63 (4) 1263 - 1310, October, 2011. https://doi.org/10.2969/jmsj/06341263

Information

Published: October, 2011
First available in Project Euclid: 27 October 2011

zbMATH: 1267.11054
MathSciNet: MR2855813
Digital Object Identifier: 10.2969/jmsj/06341263

Subjects:
Primary: 11F46
Secondary: 11F72

Rights: Copyright © 2011 Mathematical Society of Japan

JOURNAL ARTICLE
48 PAGES


SHARE
Vol.63 • No. 4 • October, 2011
Back to Top